# SDR CA141020001

- Difficulty date: October 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 66,806 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: MS202194
- Condition: Seized
- Location: Vert Stab Pulley
- Part time: 66,422 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE ELEVATOR TRIM WAS HARD TO MOVE. INVESTIGATION FOUND THE RT ELEVATOR TRIM, UPPER PULLEY AT THE VERTICAL STAB AFT SPAR LOCATION, REF AIPC 27-38-00, FIG 25-520, WAS SEIZED.  THE PULLEY WAS REPLACED AND THE ELEVATOR TRIM ACTUATORS WERE LUBRICATED.  SYSTEM TESTED SERVICEABLE.  PULLEY PN MS20219-4.
